Convergence to equilibrium in a reaction-diffusion system

P. W. Bates, K. J. Brown

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)227-235
Number of pages9
JournalNonlinear Analysis: Theory, Methods and Applications
Volume8
Issue number3
Publication statusPublished - Mar 1984

Keywords

  • invariance
  • maximum principle
  • Nonlinear parabolic system
  • stability

Cite this

@article{9cf37fc6ad1742879468c1efe163151b,
title = "Convergence to equilibrium in a reaction-diffusion system",
keywords = "invariance, maximum principle, Nonlinear parabolic system, stability",
author = "Bates, {P. W.} and Brown, {K. J.}",
year = "1984",
month = "3",
language = "English",
volume = "8",
pages = "227--235",
journal = "Nonlinear Analysis: Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "3",

}

Convergence to equilibrium in a reaction-diffusion system. / Bates, P. W.; Brown, K. J.

In: Nonlinear Analysis: Theory, Methods and Applications, Vol. 8, No. 3, 03.1984, p. 227-235.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Convergence to equilibrium in a reaction-diffusion system

AU - Bates, P. W.

AU - Brown, K. J.

PY - 1984/3

Y1 - 1984/3

KW - invariance

KW - maximum principle

KW - Nonlinear parabolic system

KW - stability

UR - http://www.scopus.com/inward/record.url?scp=48749136847&partnerID=8YFLogxK

M3 - Article

VL - 8

SP - 227

EP - 235

JO - Nonlinear Analysis: Theory, Methods and Applications

JF - Nonlinear Analysis: Theory, Methods and Applications

SN - 0362-546X

IS - 3

ER -